Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Advised Neomercazole, Thyronorm for hyperthyroidism. Getting heart beat continuously. What is the reason ?

hi am AAAAA, i am sufferring form hyperthroidism form last 8 months .when i tested my blood for the first time my tsh was less than 0.01mU/ml after that i was suggested to take neomercazole 20(2 tablets daily) since then i hav been doing blood tests regurarly and my tsh levels grew and accordingly neomercazole was decreased to neomercazole 10 (2 tablets daily) but now my TSH levels are too high i.e 45.90 mIU/ml and now am suggested to take neomercazole 10 (1 tablet daily) and thyronorm 25mcg (1 tablet daily) and am taking these tablets form last 8 days but now am getting high heart beats continuously for 2-3 hours form last two days and i feel as if am having a lot of pressure of something so may i know what might the reason ????? also 8 months back i had vitamin deficiency so i was given 5 injections of vitamins and was taking Hosit plus for 4 months. now i dont take any vitamins. I dont have any other diseases and my age is 24...........please help
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hello, welcome to HCM,
As per the details u have given , u have been suffering from HYPERTHYROIDISM ...but u have missed some of the details, that the recent thyroid profile values , u have mentioned only about TSH and not mentioned about free T3and. Free T4 levels...I would be easy for me to say whether you require thyronorm or not .? Okay...

My advise is to stop thyronorm immediately and wait will be relieved of those symptoms ...
All those undesirable effects are due to excess of thyroxine ...only..
So I advise you to properly get the complete thyroid profile and get back to me ..
U also add PROPRONOLOL 40 mg , once daily (inderal40) , to get relief from palpitations and tremors....

Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor